# SDR CALA2017121204414

- Difficulty date: December 12, 2017
- Submitted: December 13, 2017
- Operation: Air carrier
- Aircraft: N597UA
- Make and model: Boeing 757222
- Aircraft serial: 28750
- Aircraft time: 70,435 hours, 18,508 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 140N2505U32
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT, CEILING UPPER SUPPORT ANGLE ON INTERCOSTAL IS CRACKED, STATION 1440 CENTER LINE. REPLACED UPPER SUPPORT ANGLE ON INTERCOSTAL AT STA 1 440-1460 BLO IAW SRM 51-40-02.
